MathSciNet Relay Station
MathSciNet bibliographic data
MR2278194 (2007m:15014) 15A24 (65F10)
Deng, Yuan-Bei; Bai, Zhong-Zhi; Gao, Yong-Hua Iterative orthogonal direction methods for Hermitian minimum norm solutions of two consistent matrix equations. Numer. Linear Algebra Appl. 13 (2006), no. 10, 801–823.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement